MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number DBP-200MAX145
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the diamondback 360 peripheral orbital atherectomy device (oad) packaging was observed to be open when it was taken off the shelf by staff for a procedure.A note was on the box indicating the packaging was opened.It was unknown why the packaging was opened.A new oad was used to complete the procedure.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported unsealed device packaging was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot-specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported unsealed device packaging could not be determined.The oad was returned in the tray without a sterile pouch.It cannot be determined when the pouch was opened and discarded.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Updated: g3, g6, h2, h3, h6.H6: codes 4755, 4118, 3233, 11 no longer apply.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: g1.

Brand Name
DIAMONDBACK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED
14740 kirby dr
houston TX 77047
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key22689263
Report Number3004742232-2025-00220
Device Sequence Number9045262
Product Code MCW
UDI-Device Identifier10850026568445
UDI-Public(01)10850026568445(17)270131(10)562524-1
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBP-200MAX145
Device Catalogue Number7-10057-10
Device Lot Number562524-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/27/2025
10/17/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/02/2025
10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown